# SDR MASA2025072200060

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 22,013 hours, 13,516 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOW SYS FAIL - RETURN TO FIELD - FOUND STRUT TO REQUIRE SERVICING, WOW SENSORS AND TARGETS WERE NOT LINED UP DUE TO LOW NLG STRUT N2.
